MAUDE Adverse Event Report: ROCHE DIAGNOSTICS LIPC; LIPASE TEST SYSTEM

ROCHE DIAGNOSTICS LIPC; LIPASE TEST SYSTEM
Catalog Number 08057982190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2023
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter stated they received questionable results for one patient sample tested with lipc (lipase) on a cobas pro c 503 analytical unit.On (b)(6) 2023, a first sample collected from the patient resulted in a lipase value of 25 u/l.On (b)(6) 2023, a second sample was collected from the patient and resulted in a lipase value of 698 u/l.On (b)(6) 2023, a third sample was collected from the patient and resulted in a lipase value of 22 u/l.The result from the second sample was questioned as an increase of 698 u/l would not be expected based on the lower results received on (b)(6) 2023 and (b)(6) 2023.The second sample was repeated, resulting in a lipase value of 713 u/l.This sample was also repeated on a second analyzer, resulting in a lipase value of 768 u/l.
 
Additional Manufacturer Narrative
The serial number of the cobas pro c 503 analytical unit is (b)(6).The investigation is ongoing.
 
Additional Manufacturer Narrative
Calibration and controls recovered within specifications.A sample from the patient was provided for investigation and the result obtained by the customer could be reproduced.In the absence of detailed information about the patient, including diagnosis and medical history, no definitive assessment could be made as to the cause of the elevated results.Based on the immunoglobulin results of the sample obtained during the investigation an interference due to gammopathy can be ruled out.In rare cases, gullo syndrome: benign pancreatic hyperenzymemia, could be present.This is an identified syndrome characterized by an abnormal increase in serum pancreatic enzymes in the absence of pancreatic disease.Strong fluctuations within a very short time are possible.

Brand Name
LIPC
Common Device Name
LIPASE TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key17612027
Report Number1823260-2023-02752
Device Sequence Number15303564
Product Code CHI
UDI-Device Identifier07613336121399
UDI-Public07613336121399
Combination Product (Y/N)Y
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08057982190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/28/2023
Supplement Date Received by Manufacturer10/06/2023
Initial Report FDA Received Date08/24/2023
Supplement Report FDA Received Date10/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ACUPAN (INTRAVENOUS); AUGMENTIN (INTRAVENOUS); AUGMENTIN (ORAL); ENERGY DRINK; IBUPROFEN; IZALGI (ORAL); PARACETAMOL (ORAL)
Patient SexUnknown